Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Trying to conceive. Partner had a vasectomy reversal. Abnormal periods. What are my chances of pregnancy?

I took Lutera for a year, and my last pack I took was August 2012, my husband had a vasectomy reversal November 2012, and now we re trying to conceive. Before Lutera, my cycles were normal, every 28 - 30 days, for 5 day cycle... and now I m only going for 3 days and in December I didn t even have a cycle, it was 45 days before I started again. Is this normal?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello, thanks for using HCM.
Lutera is an oral contraceptive made up of two active hormonal ingredients:levonorgestrel and ethinyl estradiol which are progesterone and estrogens. Lutera works by preventing ovulation and consequently prevents pregnancy. Reduction in the amount of menstrual bleeding is very possible with hormonal pills and irregularities in menstrual have been noted in some cases. However, fertility is maintain and on your part there should be no problem.
On your husband's part, his fertility would not be 100% as before but if the vasectomy reversal was done accurately and within 10 years from the time of the vasectomy he still has a more than 50% chance of his initial fertility.
thanks and if you do have more questions, do not hesitate.
Answered: Thu, 14 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor